MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found; black chemistry observed.Qc investigation on (b)(6) 2018 resulted in defect found: returned test strips produced e-3 error codes and black chemistry observed.After qc investigation the event was determined to be reportable.Final root cause.Other root cause: black chemistry due to improper storage.Test strip (b)(4).
 
Event or Problem Description
Consumer complaint of e-3 error; test strip error.E-3 error occurred upon insertion of test strip into meter port.Customer feels well and observed no symptoms.Medical intervention is not reported at the time of the call on (b)(6) 2018 as a result of the meter's readings.Blood test was not performed fasting during call.Verified storage of product is not within instructed specification since they are retained in the kitchen.Test strip lot manufacturer's expiration date is 11/20/2018 and open vial date is (b)(6) 2018.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7296364
Report Number1000113657-2018-00229
Device Sequence Number1847147
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBT4918
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2018
Initial Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1